# SDR ASMF201303015

- Difficulty date: February 7, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 27,650 hours, 14,894 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 0419149472
- Condition: Cracked
- Location: Left
- Part time: 19,091 hours, 10,143 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED DUE TO RT WINDSHIELD CRACKED.  MX PERSONNEL REPLACED THE LT WINDSHIELD IAW MM 56-11-11, TESTED CORRECT.  MX PERSONNEL PERFORMED OVERWEIGHT INSPECTION IAW MM 05-51-35, NO DAMAGES WERE FOUNDED.
